# SDR DALA2018101506141

- Difficulty date: October 11, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 59,316 hours, 27,054 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PACKS SENDING OUT FOUL ODOR. TROUBLESHOT. FOUND APU INLET CONTAMINATED WITH OIL. REMOVED AND REPLACE APU. OPERATION AND LEAK CHECKS GOOD.
